<?xml version="1.0" encoding="UTF-8"?>
<article article-type="Research Article">
  <front>
    <journal-meta>
      <journal-id journal-id-type="publisher">journal-of-discrete-mathematical-sciences-and-cryptography</journal-id>
      <journal-title-group>
        <journal-title>Journal of Discrete Mathematical Sciences and Cryptography</journal-title>
      </journal-title-group>
      <issn publication-format="electronic">2169-0065</issn>
      <issn publication-format="print">0972-0529</issn>
      <publisher>
        <publisher-name>Taru Publications</publisher-name>
      </publisher>
    </journal-meta>
    <article-meta>
      <article-id pub-id-type="doi">10.1080/09720529.2021.2020428</article-id>
      <title-group>
        <article-title>McEliece and Blum-Goldwasser group rings based probabilistic cryptosystems</article-title>
      </title-group>
      <contrib-group>
        <contrib contrib-type="author" corresp="yes">
          <name>
            <surname>Mittal</surname>
            <given-names>Gaurav</given-names>
          </name>
          <aff>Defense Research and Development Organisation, Near Metcalfe House, Civil Lines, New Delhi , 110054, India</aff>
          <aff>Department of Mathematics, Indian Institute of Technology Roorkee, Roorkee, India</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Kumar</surname>
            <given-names>Sandeep</given-names>
          </name>
          <aff>Defense Research and Development Organisation, Near Metcalfe House, Civil Lines, New Delhi, 110054, India</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Kumar</surname>
            <given-names>Sunil</given-names>
          </name>
          <aff>Defense Research and Development Organisation, Near Metcalfe House, Civil Lines, New Delhi 110054, India</aff>
        </contrib>
        <contrib contrib-type="author">
          <name>
            <surname>Narain</surname>
            <given-names>Shiv</given-names>
          </name>
          <aff>Department of Mathematics, Arya P. G. College, Panipat, Haryana, India</aff>
        </contrib>
      </contrib-group>
      <volume>26</volume>
      <issue>8</issue>
      <fpage>2229</fpage>
      <lpage>2242</lpage>
      <pub-date date-type="pub">
        <day>30</day>
        <month>03</month>
        <year>2022</year>
      </pub-date>
      <abstract>
        <p>In this paper, we present two probabilistic public key cryptosystems (PKCs) based on the well known algebraic structure of group rings. The first cryptosystem is based on McEliece cryptosystem and we coin it as McEliece-group-ring based PKC. The second PKC is the extension of Blum-Goldwasser PKC in group rings and we name it as Blum-Goldwasser-group-ring based PKC. We carefully discuss the security analysis of the proposed PKCs and their advantages over the existing PKCs. Additionally, we consider the toy examples for both the cryptosystems in order to show the practicality of both the PKCs.</p>
      </abstract>
      <kwd-group>
        <kwd>Group ring</kwd>
        <kwd>Units</kwd>
        <kwd>Cryptography</kwd>
        <kwd>Public key cryptography</kwd>
      </kwd-group>
      <custom-meta-group>
        <custom-meta>
          <meta-name>access</meta-name>
          <meta-value>open</meta-value>
        </custom-meta>
        <custom-meta>
          <meta-name>retracted</meta-name>
          <meta-value>no</meta-value>
        </custom-meta>
      </custom-meta-group>
    </article-meta>
  </front>
</article>
